Connecticut, 2019

Winter Weather in Connecticut, February 12 to 13, 2019

February 12 to 13, 2019 · NWS BOX · 2 events in 2 counties and zones

A Midwest storm redeveloped along the Mid Atlantic coast on the 12th and moves past Southern New England by the morning of the 13th. 5 inches of snow and one-quarter inch of ice to Connecticut.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BOX wrote it up.

A Midwest storm redeveloped along the Mid Atlantic coast on the 12th and moves past Southern New England by the morning of the 13th. This storm brought up to 4.5 inches of snow and one-quarter inch of ice to Connecticut.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Feb 12, 1:00 PM EST, 0 minutes earlier.

Area forecast discussion, Feb 12, 1:00 PM EST, 0 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
100 PM EST Tue Feb 12 2019

.SYNOPSIS...
Cold high pressure over Quebec provides dry but cold weather across
southern New England this morning. A storm system will bring snow
changing to ice and rain this afternoon into tonight with a
significant impact to the evening commute. Near-seasonable and
breezy at times Wednesday into Thursday, some shower activity
continuing along the high terrain. Looking rainy and mild Friday
into Saturday. Active weather pattern continues into next week
with a possible early week storm system.

&&

.NEAR TERM /THROUGH TONIGHT/...

1245 pm update...

Snow has managed to make it to the ground as far east as PVD,
ORH, and our office in Norton. CC radar imagery shows the sleet
transition line entering southwest CT at this time. BDL is
reporting just under an inch. Hi-res models continue to show a
sloped area of potent frontogensis between 850-700mb moving
north which with a good LLJ, isentropic lift, and WAA will help
produce efficient snowfall rates over the next several hours.

1015 am update ...

The precip shield has begun to overspread the region from the
southwest as snow advances toward southern New England. Regional
radar is a bit misleading, as snow forming in the upper levels
of the atmosphere is still struggling to make it through the dry
air in the mid and lower levels as indicated by model soundings
and surface dewpoint depressions. Adjustments to the forecast
were minor, bringing T and Td in line with observations and
adjustments to winds/wind gusts. Snow should begin to make it
to the surface in western MA and CT in the next few hours.
Currently getting reports of light snow along the southwest CT
coast and further upstream, heavy snow over NYC. NYC dual pol
radar shows what is likely to be the sleet transition line in
correlation coefficient just south of the city, slowly moving
north. This lines up reasonably well with SPC mesoanalysis of
the 850mb freezing line, and with the forecast transition to
sleet in the near future. Timing of our snow onset as well as
heaviest snow is still on track.

Previous discussion ...

1036 mb high over Quebec providing low level cold air advection
continuing into southern New England with 3 AM temps in the teens
and low 20s but more importantly dew pts are below zero across
northern MA into northern portions of CT/RI. SPC mesoanalysis has
925 mb temps down to -12C to -11C across northeast MA. Thus dry cold
weather prevails this morning and sets the stage for a period of
wintry weather this afternoon and evening.

&&

.SHORT TERM / WEDNESDAY THROUGH 6 AM WEDNESDAY/...
4 AM update...

*/ Highlights ...

 - Heavy Snow & Sleet impact the late day / evening commute
 - Prepare accordingly and plan on slippery road conditions,
   slowed commutes, long drives home and reduced visibility.

*/ Overview...

Cold and very dry air continues to advect into the
region during the predawn hours with dew pts below zero via good
northerly drainage flow into the region. This will set the stage
significant evaporational cooling once precip commences. This will
also provide enhanced upglide/isentropic lift up and over this cold
dome/airmass across southern New England. Complicating the forecast
is that none of the models are really capturing the magnitude of
this dry airmass over the region. Thus wintry mix may linger a few
hours longer this evening than model are simulating, especially
across northeast MA where cold air will retreat last.

Onset...

deterministic and ensembles in good agreement on snow overspreading
western MA/CT including Greater Hartford/Springfield area around
midday and then spreading eastward into RI and eastern MA including
the city of Boston between 2 pm and 3 pm.

Ptype...

Column is more than cold enough for the precip to begin as snow
including the south coast, Cape Cod and Islands. However with the
mid level low tracking northwest of the region warm air aloft
(around 750 mb per model soundings) will invade the region from
southwest to northeast between 20z-03z. This will result in a short
duration snow event before mixing with and changing over the sleet.
Soundings then support several hours of heavy sleet across much of
the region with possible refreeze of liquid to sleet around 900 mb
with temps colder than -6C! The later tonight with low pressure
tracking along the south coast into Buzzards Bay, Cape Cod canal
much of the interior will remain below freezing resulting in a
period of freezing rain.

Snow...

As mentioned above with mid level low tracking northwest of the area
warm nose around 750 mb comes flying northward changing snow to
sleet. Thus fairly short duration period of snow however strong
forcing for ascent will result in snowfall rates of up to an inch
per hour before the changeover. Highest totals of 6-8 inches are
likely across northern MA along the VT/NH border including northeast
MA where cold temps aloft (-4C at 850 mb and -7C at 925 mb) at 00z
may support snow thru 7pm or so despite increasing onshore flow. In
fact some of the guidance has surface dew pts still in the upper
teens to mid 20s at 00z across much of the region. However snow
amounts will hinge on how quickly warm nose at 750 mb arrives and if
heavy precip can cool this portion of the column via diabatic and
dynamical cooling processes. For now our snow forecast calls for 6-
8" along the MA/NH border to 4-6" along and near the MA pike, 2-4"
across northern portions of CT/RI to southern suburbs of Boston and
1-2" for the south coast.

Impacts...

Regardless of the exact numbers heaviest snow and sleet will fall
between 20z-00z, greatly impacting the late day/evening commute. The
HREF shows highest probs of snowfall rates exceeding an inch per
hour during this time as well.

Headlines...

Upgraded Winter Storm Watch to a Warning across northern MA
bordering the MA/NH border including the RT2 corridor for 6-8" of
snowfall along with a period of ice to follow. Given cold temps
aloft along with low level dry air soundings supported 6+ inches
into Essex county so included them in the warning. Elsewhere Winter
Weather advisories are posted for less than 6 inches of snow but
also a combination of sleet and freezing rain for a time.
Nonetheless a very difficult and slow late day/evening commute
ahead.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
*/ Highlights ...

 - Near-seasonable Wednesday into Thursday, breezy at times
 - Looking rainy and mild for Friday into Saturday
 - Active weather pattern into next week, potential early week storm

*/ Overview ...

Persistent NW Pacific split-flow regime promoting W CONUS H5 trof,
and Hawaiian low courtesy anti-cyclonic wave breaking. Long-wave
confluence advecting at times anomalous W-Central tropical Pacific
westerlies, zipping N/S stream Pacific energy roughly SW-NE across
Eastern N America into a mostly open NW Atlantic along a baroclinic
zone. Wavering, wobbling, depending which stream and accompanying
airmass has more dominance, morphology of individual impulses as to
whether flat or more amplified. Warm or cold side of the envelope?
One thing is for sure, reiterating, is this pattern is not conducive
for a snowy New England winter. Thru mid-February, lee cyclogenesis,
storms sweeping quickly NE, outcomes fairly uncertain, a challenge
to forecast downstream of a split-flow regime. An active pattern to
be sure, but potential impacts difficult to decipher further out in
time with considerable forecast spread. Break down the details below
with preference to EC / ECens.

*/ Discussion ...

Wednesday into Thursday ...

Occlusion lifting, shower activity lingering over the high terrain
as moisture trowals, additional lake fetch, both upsloping beneath
cold air advection beneath H8 and continued vortlobe energy rotating
round low occlusion. That energy, reinforcing colder air, locally
enhancing the wind profile, watching closely top of the mixed layer
winds, whether potentially mixing down with drier air. Coldest air
Wednesday night into Thursday morn coinciding with a N/W reinforcing
trof axis. Lean breezy conditions, perhaps near wind advisory levels
behind the sweeping trof axis, +40-45 mph. But despite cold aloft it
may remain seasonable as colder air is quickly buffered N by rising
heights W out ahead additional mid-level shortwave energy. Closing
out Thursday, winds diminishing beneath high pressure, may end up
mild with clouds clearing out, continuing into Thursday night with
southerly winds.

Friday into Saturday ...

Forecast guidance dialing down N/S stream confluence across the NE
CONUS, deeper tap into sub-tropics / high thetaE tongue. Suggesting
now a light, over-running event, mild side of the envelope, initial
freezing rain transitioning to rain in advance of an inside-runner
weak low center, quick-sweeping. Decent trof, accompanying vortmax,
beneath which there's low-level convergent inflow, believe there's
still some details to smooth out before we can nail this down. Will
keep with likely PoPs given consistent trends. Mild given absence of
colder high N/E, lean broader S flow.

Sunday onward ...

Continued energy rotating through the region along the wavering SW-
NE baroclinic zone, weak impulses that bear watching, whether any
confluent flow aloft that keeps high pressure in play. Not ruling
out shots of colder air but thinking it'll be close to seasonable.
Deterministic guidance and ensemble members continuing to signal a
significant storm system for early next week, but specifics largely
unknown at this point, simply something to watch.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tonight/...

MVFR conditions to the east ahead of the snow, LIFR under show
showers. SN / +SN, IFR- VLIFR is expected with continued N/NE
winds. SN changing over to PL across the interior, S to N
towards evening, mixing with FZRA overnight ... while along the
coast, SN mixes with PL then changes to RA. Quick accumulating
snow / sleet likely even on treated runways. With +SN VSBYs
1/4SM - 1/2SM. With freezing rain, anywhere from a coating to
two tenths of an inch of ice accretion are forecast. Terminals
around BDL-CEF-ORH may see the worst of ice accretion. Marginal
LLWS possible E / SE coastal terminals.

KBOS Terminal...
Light SN begins 19z, becoming SN / +SN before mixing / changing
to PL 23z-01z. Then changing to all RA 03z-04z.

KBDL Terminal...
Light SN quickly becomes SN / +SN also mixes with PL towards
this evening before changing to FZRA overnight.

Outlook /Wednesday through Saturday/...

Wednesday: Mainly VFR, with local IFR possible. Windy with
gusts up to 35 kt. Slight chance FZRA.

Wednesday Night: VFR. Windy with gusts up to 35 kt.

Thursday: VFR. Windy with areas of gusts up to 30 kt.

Thursday Night: VFR. Chance FZRA, slight chance SN.

Friday: Mainly VFR, with local MVFR possible. Breezy. Chance
RA, chance FZRA.

Friday Night: VFR. Breezy. Slight chance RA, slight chance
FZRA.

Saturday: VFR.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tonight/...High confidence.

630 am update ...

Modest N winds this morning becoming NE this afternoon. Visibility
lowers this afternoon as snow overspreads the region mixing with
and changing to sleet going into this evening. With heavy snow
and / or sleet, visibility of less than a mile is forecast. An
associated storm system will track across Southeast New England.
Expect easterly gales over a majority of waters out ahead of the
storm system going into this evening towards Wednesday morning.

Outlook /Wednesday through Saturday/...

Wednesday: Low risk for gale force winds with gusts up to
35 kt. Rough seas up to 13 ft.

Wednesday Night: Moderate risk for gale force winds with gusts
up to 35 kt. Rough seas up to 14 ft.

Thursday: Moderate risk for Small Craft Advisory winds with
gusts up to 30 kt. Areas of rough seas.

Thursday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft.

Friday: Winds less than 25 kt. Areas of rough seas. Chance of
rain.

Friday Night: Winds less than 25 kt. Areas of rough seas.
Slight chance of rain.

Saturday: Winds less than 25 kt. Local rough seas. Slight
chance of rain.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Winter Weather Advisory until 7 AM EST Wednesday for
     CTZ002>004.
MA...Winter Weather Advisory until 11 PM EST this evening for
     MAZ017>022.
     Winter Weather Advisory until 1 AM EST Wednesday for MAZ013-
     015-016.
     Winter Storm Warning until 7 AM EST Wednesday for MAZ002>007-
     014-026.
     Winter Weather Advisory until 7 AM EST Wednesday for
     MAZ008>012.
RI...Winter Weather Advisory until 11 PM EST this evening for
     RIZ002>007.
     Winter Weather Advisory until 1 AM EST Wednesday for RIZ001.
MARINE...Small Craft Advisory until 7 AM EST Wednesday for ANZ232>237.
     Small Craft Advisory from 7 PM this evening to 7 AM EST
     Wednesday for ANZ230-231.
     Gale Warning from 10 PM this evening to 7 AM EST Wednesday for
     ANZ250-251-254.
     Gale Warning from 4 PM this afternoon to 11 PM EST this
     evening for ANZ255-256.

&&

SYNOPSIS...Nocera/Sipprell
NEAR TERM...Nocera/BW
SHORT TERM...Nocera
LONG TERM...Sipprell
AVIATION...Sipprell/BW
MARINE...Nocera/Sipprell/BW
Hazardous weather outlook, Feb 12, 5:42 AM EST, 7 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
542 AM EST Tue Feb 12 2019

MAZ002>007-014-026-131045-
Western Franklin MA-Eastern Franklin MA-Northern Worcester MA-
Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Southeast Middlesex MA-Northern Middlesex MA-
542 AM EST Tue Feb 12 2019

...WINTER STORM WARNING FROM 1 PM THIS AFTERNOON TO 7 AM EST
WEDNESDAY...

This Hazardous Weather Outlook is for northern and northeast
Massachusetts.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

CTZ002>004-MAZ008>012-131045-
Hartford CT-Tolland CT-Windham CT-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-
542 AM EST Tue Feb 12 2019

...WINTER WEATHER ADVISORY FROM 11 AM THIS MORNING TO 7 AM EST
WEDNESDAY...

This Hazardous Weather Outlook is for northern Connecticut and
central Massachusetts.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MAZ017>022-RIZ002>007-131045-
Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA-
Southern Bristol MA-Southern Plymouth MA-Barnstable MA-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-
542 AM EST Tue Feb 12 2019

...WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 11 PM EST
THIS EVENING...

This Hazardous Weather Outlook is for southeastern Massachusetts,
northern Rhode Island and southern Rhode Island.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MAZ023-024-RIZ008-131045-
Dukes MA-Nantucket MA-Block Island RI-
542 AM EST Tue Feb 12 2019

This Hazardous Weather Outlook is for southeastern Massachusetts
and southern Rhode Island.

.DAY ONE...Today and tonight.

Accumulating snow and sleet will develop west to east. While exact
snow and sleet accumulations remain uncertain, a significant impact
is possible across the Cape and Islands this afternoon into evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MAZ013-015-016-RIZ001-131045-
Western Norfolk MA-Suffolk MA-Eastern Norfolk MA-
Northwest Providence RI-
542 AM EST Tue Feb 12 2019

...WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 1 AM EST
WEDNESDAY...

This Hazardous Weather Outlook is for eastern Massachusetts and
northern Rhode Island.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ255-256-131045-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
542 AM EST Tue Feb 12 2019

...GALE WARNING FROM 4 PM THIS AFTERNOON TO 11 PM EST THIS EVENING...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Late Wednesday possibly through Thursday...

Westerly gales are possible across all waters.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ250-251-254-131045-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
542 AM EST Tue Feb 12 2019

...GALE WARNING FROM 10 PM THIS EVENING TO 7 AM EST WEDNESDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-131045-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
542 AM EST Tue Feb 12 2019

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Late Wednesday possibly through Thursday...

Westerly gales are possible across all waters.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates, please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Feb 12, 12:29 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Boston/Norton MA
1229 PM EST TUE FEB 12 2019

MAZ002>007-012>024-026-RIZ001-002-005-007-121930-
Nantucket-Western Franklin-Southern Worcester-Eastern
Essex-Suffolk-Central Middlesex County-Southern Plymouth-Eastern
Norfolk-Western Plymouth-Barnstable-Dukes-Western Essex-Eastern
Franklin-Southeast Middlesex-Northwest Middlesex County-Eastern
Plymouth-Northern Bristol-Southern Bristol-Western Norfolk-Northern
Worcester-Newport-Northwest Providence-Bristol-Southeast Providence-
1229 PM EST TUE FEB 12 2019

...SNOW WILL OVERSPREAD MUCH OF SOUTHERN NEW ENGLAND BY 3 PM EST...

At 1224 PM EST...Snow with visibility of 1 mile or less had moved
into western Massachusetts and portions of northern Connecticut.
This snow will overspread Rhode Island and eastern Massachusetts
between 1230 PM and 3 PM EST.

Locations impacted include...
Boston, Worcester, Providence, Lowell, Cambridge, New Bedford,
Brockton, Quincy, Lynn, Fall River, Nashua, Newton, Cranston,
Lawrence, Somerville, Pawtucket, Framingham, Haverhill, Waltham and
Malden.

Road conditions can deteriorate quickly in wintry weather. Be alert
for icy roads and poor visibility. Slow down and avoid braking
suddenly. Allow extra travel time.

&&

LAT...LON 4125 6996 4125 6997 4163 7025 4164 7035
      4129 7020 4130 7021 4143 7035 4128 7022
      4175 7063 4160 7096 4125 7080 4125 7082
      4274 7293 4287 7082 4230 7105 4180 7003
      4207 7024 4208 7022 4203 7005
TIME...MOT...LOC 1724Z 274DEG 38KT 4269 7282 4078 7017

Belk

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 winter weather. Local standard time, as filed.

Winter Weather, Hartford

When
February 12, 1:00 PM EST to February 13, 8:00 AM EST
Where
Hartford forecast zone
Reported by
Trained Spotter
Coordinates
41.819, -72.572 (the zone’s center; the record gives no point)

At 6:32 AM EST a trained spotter in East Farmington Heights reported ice accumulation of one-quarter inch. Reports froms Burlington and North Granby indicated one-eighth of an inch of ice. There were no reports of damage, but these amounts normally indicate some transportation issues and possible power outages.

Winter Weather, Tolland

When
February 12, 1:00 PM EST to February 13, 8:00 AM EST
Where
Tolland forecast zone
Reported by
Trained Spotter

At 7:08 AM EST a trained spotter in Somers reported ice accumulation of one-eighth inch. There were no reports of damage, but these amounts normally indicate some transportation issues and possible power outages.

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Connecticut in 2019Every state in 2019This day in weather historyWarnings in Connecticut, February 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 800620, 800628.